# SDR SWIA202161134

- Difficulty date: July 31, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL600*
- Aircraft serial: 10232
- Aircraft time: 42,100 hours, 27,112 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION FOUND ON PAX DOOR LOWER CHANNEL NEAR HALF HINGE.    (C-CHECK RO 9-21-21)   REMOVED AND REPLACED CORRODED PAX DOOR LOWER CHANNEL WITH NEW SERVICEABLE CHANNEL (P/N# 601R318074-5) USING ALL NEW FASTENERS. REF BOMBARDIER DWG#601R31702 REV N AND CRJ700 SRM'S 51-42-06-001-001 A01 AND 51-42-21-001-001 A01. LEAK CHECK PERFORMED, LEAK CHECK GOOD. SEE CONTINUATION CARD FOR FURTHER DETAILS. / SKYCARD 51-900-1002-SKY COMPLIED WITH.
